# SDR CALA2017122804630

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 57,122 hours, 20,250 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AMS3
- Part serial: 0753
- Condition: Out Of Tolerance
- Location: Standby
- Part time: 54,564 hours, 19,366 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER PROBLEM,  STAND BY ALTIMETER SHOWS 1200 FT LOWER THAN ALTIMETER 1 OR 2.  R & R THE STANDBY ALTIMETER - AIRSPEED INDICATOR, OPS CHECKED GOOD. VERIFIED QUICK DISCONNECT FITTINGS IAW GMM & AMM 34-13-01.
